Alert archive / Ohio / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 104, NWS Cleveland, OH

July 27, 2014Trumbull County, Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 27, 2014, 9:18 PM EDT for Trumbull County, Ohio. It was in force for 57 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2014, 9:18 PM EDT (01:18 UTC)
Expired
Jul 27, 2014, 10:15 PM EDT
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon

County Trumbull County, OH

The radar

The Cleveland radar (KCLE), 92 km from the middle of the area, began a volume at 01:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 9:20 PM EDTTSTM WND DMGKinsman, OHAT LEAST 4 TREES WERE BLOWN DOWN IN KINSMAN TOWNSHIP.
Jul 27, 9:46 PM EDTTSTM WND DMG1 W Warren, OHSECTION OF LARGE TREE DOWN ON HOME ALONG MEADOWBROOK DRIVE CAUSING SOME DAMAGE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 1:44 PM EDTTornado WatchSPC9 hr

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 00:00Z, 1.3 hours before the alert went out and 115 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2014-07-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 504 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2014-07-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 216 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
504 J/kg
Mixed-layer CIN
-72 J/kg
Mixed-layer LCL
1098 m above ground
0-6 km bulk shear
46 kt
0-1 km storm-relative helicity
216 m²/s²
0-3 km storm-relative helicity
213 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

978 
WUUS51 KCLE 280118
SVRCLE
OHC155-280215-
/O.NEW.KCLE.SV.W.0104.140728T0118Z-140728T0215Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CLEVELAND OH
918 PM EDT SUN JUL 27 2014

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  TRUMBULL COUNTY IN NORTHEAST OHIO

* UNTIL 1015 PM EDT

* AT 915 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED 7 MILES NORTHWEST OF NEWTON
  FALLS...AND MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
  WARREN...
  WEST FARMINGTON...
  NEWTON FALLS...
  LORDSTOWN...
  NILES...
  CORTLAND...
  HUBBARD...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4113 8100 4150 8101 4150 8053 4147 8052
      4114 8051
TIME...MOT...LOC 0118Z 275DEG 35KT 4123 8107

$$

LAPLANTE
3 follow-up statements
342 
WWUS51 KCLE 280142
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
942 PM EDT SUN JUL 27 2014

OHC155-280215-
/O.CON.KCLE.SV.W.0104.000000T0000Z-140728T0215Z/
TRUMBULL OH-
942 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR TRUMBULL COUNTY...

AT 939 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DESTRUCTIVE WINDS
IN EXCESS OF 80 MPH.  THIS STORM WAS LOCATED NEAR BOLINDALE...OR NEAR
WARREN...MOVING EAST AT 40 MPH.

* LOCATIONS IMPACTED INCLUDE...
WARREN...NILES...NEWTON FALLS...LORDSTOWN...HUBBARD AND CORTLAND

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4113 8087 4114 8100 4149 8091 4150 8053
      4147 8052 4114 8051
TIME...MOT...LOC 0142Z 275DEG 35KT 4121 8076

$$
693 
WWUS51 KCLE 280203
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1003 PM EDT SUN JUL 27 2014

OHC155-280215-
/O.CON.KCLE.SV.W.0104.000000T0000Z-140728T0215Z/
TRUMBULL OH-
1003 PM EDT SUN JUL 27 2014

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM EDT
FOR EASTERN TRUMBULL COUNTY...

AT 1001 PM EDT...A LINE OF SEVERE THUNDERSTORMS WAS REPORTED CAPABLE
OF PRODUCING DESTRUCTIVE WINDS IN EXCESS OF 70 MPH.  THESE STORMS
WERE LOCATED ALONG A LINE EXTENDING FROM 17 MILES NORTHEAST OF
ORANGEVILLE TO 7 MILES NORTHEAST OF WEST HILL TO WEST HILL TO 6 MILES
SOUTHWEST OF HUBBARD...OR ALONG A LINE EXTENDING FROM 12 MILES
SOUTHWEST OF MEADVILLE TO 10 MILES WEST OF MERCER TO 10 MILES
NORTHEAST OF YOUNGSTOWN TO YOUNGSTOWN...MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
HUBBARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. SEEK SHELTER INSIDE NOW AND STAY AWAY FROM
WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM EDT SUNDAY EVENING
FOR NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA.

&&

LAT...LON 4114 8051 4114 8066 4150 8067 4150 8053
      4147 8052
TIME...MOT...LOC 0203Z 239DEG 45KT 4153 8026 4129 8037
          4119 8043 4111 8058

$$
757 
WWUS51 KCLE 280206
SVSCLE

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CLEVELAND OH
1006 PM EDT SUN JUL 27 2014

OHC155-280216-
/O.EXP.KCLE.SV.W.0104.000000T0000Z-140728T0215Z/
TRUMBULL OH-
1006 PM EDT SUN JUL 27 2014

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN TRUMBULL COUNTY WILL
EXPIRE AT 1015 PM EDT...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNING
AREA.

LAT...LON 4114 8051 4114 8066 4150 8067 4150 8053
      4147 8052
TIME...MOT...LOC 0206Z 239DEG 45KT 4155 8022 4131 8033
          4121 8039 4113 8054

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 7:22 PM EDT, 1 hour 56 minutes earlier.

Area forecast discussion, Jul 27, 7:22 PM EDT, 1 hour 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
722 PM EDT SUN JUL 27 2014

.SYNOPSIS...
A LOW NEAR DETROIT WILL MOVE INTO NEW ENGLAND THROUGH MONDAY THEN
DRIFT NORTH INTO EASTERN CANADA BY THE MIDDLE OF THE WEEK. HIGH
PRESSURE OVER THE PLAINS WILL SPREAD UP THE OHIO VALLEY THURSDAY
THEN REMAIN OVER THE AREA INTO THE WEEKEND WHILE UPPER LEVEL LOW
PRESSURE IS STALLED OVER THE REGION.

&&

.NEAR TERM /THROUGH MONDAY/...
THE SURFACE LOW HAS MOVED OVER THE WEST END OF THE LAKE. WILL HOLD
ON AN UPDATE FOR ANOTHER HOUR OR SO AND THEN WILL START TRIMMING
THE WATCH BACK. WILL HAVE TO WATCH THE ACTIVITY MOVING OVER
WESTERN LAKE ERIE AS IT COMES ONSHORE IN NE OH AND NW PA.

PREVIOUS...A VIGOROUS S/W TROUGH WILL MOVE ESE ACROSS THE CWA
TONIGHT. STRONG DYNAMICS WITH THE TROUGH WILL ACT ON UNSTABLE AIR
TO LIKELY PRODUCE NUMEROUS STRONG TO SEVERE STORMS...ISOLATED
TORNADOES ARE EVEN POSSIBLE. RAIN MAY BE LOCALLY HEAVY...SO SOME
LOCATIONS THAT SEE REPEAT TSRA IN A SHORT PERIOD OF TIME COULD
START TO SEE SOME FLOODING ISSUES BUT DRY WEATHER OVER MOST OF THE
PAST WEEK SHOULD MEAN ANY FLOODING WILL BE ISOLATED. GENERAL AREA
OF BIGGEST CONCERN FOR FLOODING WILL BE THE SNOWBELT WHERE WRAP
SHRA WILL BE MOST CONCENTRATED FOR THE LATTER PART OF THE NIGHT
THRU MON MORNING. COOLER AIR MOVING IN FROM THE NW DURING THE
SECOND HALF OF THE NIGHT SHOULD START TO STABILIZE THE AIRMASS TO
END THE THUNDER THREAT FROM WEST TO EAST.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
WRAP SHRA ARE SHOWN TO AFFECT THE SNOWBELT AREA IN THE MORNING
BECOMING LESS NUMEROUS DURING THE DAY AS THE S/W MOVES OFF TO THE
EAST TAKING THE DEEPER MOISTURE OUT OF THE AREA. A LITTLE THUNDER IS
POSSIBLE MONDAY BUT MOST PLACES SHOULD JUST SEE SHRA SO WILL
CONTINUE TO NOT MENTION TSRA. TEMPS WILL BE NOTICEABLY COOLER MON
WITH HIGHS MOSTLY FROM THE UPPER 60S TO LOWER 70S.

MARGINAL LAKE EFFECT CONDITIONS MAY ALLOW A FEW SHRA TO HANG AROUND
IN THE SNOWBELT MON NIGHT INTO TUE MORNING. LATER TUE...ANOTHER
UPPER S/W DROPS INTO THE AREA SHARPENING THE MAIN TROUGH WHILE
INDUCING A SURFACE TROUGH. THERE SHOULD BE AN OVERALL PICKUP IN SCT
SHRA LATER TUE INTO TUE NIGHT. WILL MAKE THE THREAT FOR SHRA MORE
WIDESPREAD ACROSS THE CWA AND CONTINUE THIS THRU WED AS ANOTHER OF A
SERIES OF S/W'S WILL DIVE INTO THE MAIN TROUGH TO KEEP IT OVER THE
AREA. TEMPS TUE AND WED WILL STAY BELOW NORMAL

&&

.LONG TERM /THURSDAY THROUGH SUNDAY/...
HARD TO GET TOO SPECIFIC IN THE LONG TERM PORTION OF THE FORECAST.
THE TROUGH ALOFT IS PROGGED TO DEEPEN MID WEEK AND THEN LINGER. THE
GFS HAS BACKED AWAY FROM THE PREVIOUS SOLUTION OF A LONG LASTING
CLOSED LOW BUT ALL OF THE MODELS MAINTAINS AN UNSEASONABLY DEEP
TROUGH OVER THE GREAT LAKES THROUGH NEXT WEEKEND AND BEYOND. IT WILL
BE DIFFICULT TO PICK OUT A DAY WITH NO CHANCE OF SHOWERS...PERHAPS
AT NIGHT WHEN CONVECTIVE PROCESSES DIMINISH. NOT GOING TO GO WITH
ANYTHING MORE THAN A "CHANCE" OF SHOWERS AT THIS POINT GIVEN THE
LACK OF DETAILS ALTHOUGH AT SOME POINT A TROUGH OR SHORT WAVE WILL
ROTATE THROUGH AND THERE WILL LIKELY BE MORE ORGANIZED ACTIVITY.

TEMPERATURES WILL DEPEND A LOT ON THE AMOUNT OF CLOUDS AND
SHOWERS BUT THE PATTERN SHOULD BRING TEMPERATURES AT LEAST A FEW
DEGREES BELOW NORMAL AND PERHAPS AS MUCH AS 5 OR 6 DEGREES BELOW
NORMAL. DEWPOINTS WILL LIKELY BEGIN TO CREEP UP JUST A BIT SO THE
AIR MASS WILL LOOSE ITS CRISP AND COOL FEELING AND PROBABLY START TO
GET A DAMP AND COOL FEELING.

&&

.AVIATION /00Z MONDAY THROUGH FRIDAY/...
STRONGEST STORMS NEAR LOW/TRIPLE POINT NOW OVER LAKE ERIE...WITH
COLD FRONT NOW ACROSS NW OHIO. LOW FORECAST TO TRACK EAST INTO
MORE UNSTABLE AIR IN PA AND NY STATE. AS IT DOES WILL DRAG THE
COLD FRONT ACROSS THE FORECAST AREA TONIGHT. BEHIND THE FRONT
EXPECT WIDESPREAD MVFR WITH AREAS OF IFR CIGS.

OUTLOOK...NON VFR IN SHOWERS TUESDAY THROUGH FRIDAY.

&&

.MARINE...
THE COLD FRONT SHOULD SLIDE ACROSS LAKE ERIE TONIGHT ALONG WITH A
SURFACE LOW. IN THE MEAN TIME WE WILL HAVE OUTFLOW BOUNDARIES FROM
THUNDERSTORMS OVER THE WESTERN AND CENTRAL BASIN OF THE LAKE SO THE
WIND WILL BE VARIABLE AND PERHAPS GUSTY AT TIMES THIS EVENING. STILL
NOT SURE EXACTLY WHERE THE SURFACE LOW WILL TRACK...PROBABLY ACROSS
EASTERN LAKE ERIE... SO THE WIND SHIFT MAY TAKE UNTIL EARLY MONDAY
ON THE EAST END OF THE LAKE. SMALL CRAFT ADVISORIES WILL BE NEEDED
MONDAY AS THE COLD ADVECTION INCREASES BEHIND THE COLD FRONT AND IT
WILL NOT BE A GOOD DAY FOR RECREATIONAL BOATING. WATERSPOUTS ARE
ALSO POSSIBLE MONDAY...PERHAPS INTO TUESDAY... AS THE AIR ALOFT WILL
BE UNSEASONABLY COOL.

A LARGE AREA OF HIGH PRESSURE OVER THE CENTRAL PORTION OF THE
COUNTRY WILL TAKE ALL WEEK TO MOVE EAST AS THE TROUGH ALOFT DEEPENS.
THE END RESULT WILL BE A SURFACE FLOW VARYING FROM SOUTHWEST TO
NORTHWEST MUCH OF THE WEEK. EACH TROUGH OF LOW PRESSURE THAT CROSSES
THE LAKE CAN RESULT IN A PERIOD OF HIGHER WINDS AND WAVES.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR OHZ011>014-023-
     089.
PA...FLASH FLOOD WATCH THROUGH MONDAY AFTERNOON FOR PAZ001>003.
MARINE...NONE.

&&

SYNOPSIS...ADAMS
NEAR TERM...ADAMS/KUBINA
SHORT TERM...ADAMS
LONG TERM...KOSARIK
AVIATION...DJB
MARINE...KOSARIK
Hazardous weather outlook, Jul 27, 9:09 PM EDT, 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
909 PM EDT SUN JUL 27 2014

OHZ012>014-023-089-PAZ001>003-290115-
LAKE-GEAUGA-ASHTABULA INLAND-TRUMBULL-ASHTABULA LAKESHORE-
NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
909 PM EDT SUN JUL 27 2014

...TORNADO WATCH 447 IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.
   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>146-162>166-OHZ003-006>010-017>022-027>033-036>038-047-
290115-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-LUCAS-WOOD-OTTAWA-
SANDUSKY-ERIE OH-LORAIN-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE-
WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING-MARION-MORROW-
HOLMES-KNOX-
909 PM EDT SUN JUL 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE...NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ011-290115-
CUYAHOGA-
909 PM EDT SUN JUL 27 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH MONDAY AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ147>149-167>169-290115-
WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-ON-THE-LAKE TO CONNEAUT OH-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
909 PM EDT SUN JUL 27 2014

...TORNADO WATCH 447 IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 27, 6:16 PM EDT, 3 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
616 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0525 PM     FLASH FLOOD      MIDDLEFIELD             41.46N 81.08W
07/27/2014                   GEAUGA             OH   TRAINED SPOTTER

            NURSING HOME REPORTED TO HAVE MAJOR FLOODING. LOCAL FIRE
            DEPARTMENT HAS 9 INCHES OF STANDING WATER INSIDE.

&&

JMAYERS
Local storm report, Jul 27, 8:05 PM EDT, 1 hour 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
805 PM EDT SUN JUL 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HEAVY RAIN       MIDDLEFIELD             41.46N 81.08W
07/27/2014  M4.13 INCH       GEAUGA             OH   TRAINED SPOTTER

            3 HOUR RAINFALL. WATER IN SOME HOMES AND ALSO STEET
            FLOODING.

&&

MITCHELL

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 8:10 PM EDTSpecial Marine WarningCLE80 min
Jul 27, 8:21 PM EDTTornado WarningCLECuyahoga, Lake39 min
Jul 27, 8:42 PM EDTSevere Thunderstorm WarningCLEGeauga, Portage, Summit48 min
Jul 27, 8:54 PM EDTFlash Flood WarningCLECuyahoga, Geauga, Lake6 hr
Jul 27, 9:12 PM EDTSevere Thunderstorm WarningCLEPortage, Summit47 min
Jul 27, 9:20 PM EDTSevere Thunderstorm WarningCLEAshtabula44 min
Jul 27, 9:31 PM EDTSevere Thunderstorm WarningCLEMahoning44 min
Jul 27, 9:44 PM EDTSevere Thunderstorm WarningCLEStark46 min
Jul 28, 4:44 AM EDTSmall Craft AdvisoryCLE23 hr
Jul 28, 4:56 AM EDTRip Current StatementCLEAshtabula, Cuyahoga, Erie, Lake, Lorain, Lucas and 2 more17 hr

Nearby

Severe Thunderstorm Warnings in Ohio, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.